# SDR VTZA97099

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 893
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Req'D Service
- Location: Lt/Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6380 - IAD-LGA - DURING CLIMB, MADE AN UNSCHEDULED LANDING DUE TO LEFT MAIN GEAR INTRANSIT LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO IAD AND GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND SERVICED BOTH MAIN GEAR STRUTS.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
